# SDR USAA000521

- Difficulty date: April 4, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .75 INCHES LONG, BOTTOM END OF STATION 616 INBOARD CHORD ANGLE RIGHT SIDE.  FABRICATED ANGLE AND FILLER PER TR 53-62-01.  (M)
